# SDR A6WA200840050

- Difficulty date: January 23, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 11,751 hours, 10,780 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Faulty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION FOR OPERATION OF SERVICE DOOR.  (DOOR OPENS ABNORMALLY).  (K)
